How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: OB GYN
Satisfied Customers: 2537
Experience:  30 years of experience and an award-winning educator.
Type Your OB GYN Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

I have taken plan 2 times within a few days. I bled, and now

Customer Question

I have taken plan b 2 times within a few days. I bled, and now I have this brownish watery discharge that has a faint odor for roughly 14 days now.... I have zero associated symptoms? Hormonal imbalance maybe?
Submitted: 4 days ago.
Category: OB GYN
Expert:  Dr David replied 4 days ago.

This is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr David replied 4 days ago.

yes, taking this plan B can cause vaginal discharge and abnormal periods.

you should take a probiotic daily to help add good bacteria into your bowel symptoms and vagina flora as well.

over time, your periods will return and become more regular again.

you don't have to be worried about being pregnant.

let me know if you have questions.